MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C7557
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address: (b)(6).The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a vented paclitaxel set leaked due to "a small hole in the tubing from where the clamp was".This issue was identified after priming when the nurse was setting up the infusion prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h3, h4 and h6.H10: the device evaluation was completed.A visual inspection was performed which observed a cut in the tubing.Functional tests including pressure test and clear passage under water tests were performed and the results were not satisfactory.The results observed a cut in the tubing.The reported condition was verified.An additional special under water pressure test was performed at the slide clamp location; as a result, the issue of cut tubing was not observed due to the slide clamp.The cause of the condition was determined to be tubing handling during manual assembly when the tube is taken from tubing dispenser during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10407793
Report Number1416980-2020-04971
Device Sequence Number2407587
Product Code FPA
UDI-Device Identifier00085412036373
UDI-Public(01)00085412036373
Combination Product (Y/N)Y
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K160007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C7557
Device Lot NumberR18K15071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1